# SDR SWAA2019042331911

- Difficulty date: April 16, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB AT 120.30 IS CRACKED AT LOWER END OF 3RD VERTICAL STIFFENER FROM THE FRONT.      REPAIRED RH HORIZONTAL RIB 120.30 AT LOWER END OF 3RD VERTICAL STIFFENER FWD THE FRONT PER SRM 55-10-09-2R-4.
